Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comments
    0
  • views
    5496

Week 9 on Ziana

Thebrownreclusa

958 views

11/25/15
Well, the Bactrim is making me really sick. I have stayed dizzy and nauseated since I started taking this. It is not fun. I’m continuing to break out like I usually do, but it seems that some of the inflammation on my cheeks is down but that might just be wishful thinking. I’m depressed. I cry when I look at myself in the mirror. I don’t want to go out or be around people. I don’t want my boyfriend to touch my face or kiss me. It’s taking an emotional toll on me at this point. I just keep trying and working really hard to do everything I am supposed to do to make it better,  but it just isn’t helping. I know you don’t want my pity party; you want me to review the products I’m on. I’ll review them now…They suck.

image.thumb.jpeg.190fd6645f38b6f0aba2fdcimage.thumb.jpeg.99423db416120ba20f10636image.thumb.jpeg.b539603006260afd913d9b8

 

 



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×